# SDR MWEA070080

- Difficulty date: April 7, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 56,685 hours, 48,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN AFT ACCESSORY ABOVE TAIL CONE RELEASE HANDLE.  REPLACED BATTERIES IN EMERGENCY BATTERY PACK.
